# SDR 2021F00037

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft serial: 24750
- Aircraft time: 63,081 hours, 28,186 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Module
- Part number: 69373462123
- Part serial: D00497
- Condition: No Test
- Location: Wndw Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: O

## Discrepancy

SENT  TWO WINDOW AND COMBINED PITOT-STATIC HEAT MODULE ASSEMBLIES P5-9 TO BE MODIFIED AND TO BE REPAIRED FROM A PART NUMBER 69-37346-123 TO A PART NUMBER 69-37346-2123 FOR AD 2019-09-01 ICE AND RAIN PROTECTION.  SENT IN THE FIRST MODIFIED UNIT THAT FAILED ON THE AIRCRAFT TO BAE THAT HAD THE LT ELEVATOR PITOT HEAT LIGHTS THAT WERE INOPERATIVE / STAYED ON. RECEIVED THE UNIT BACK AND IT IS DOING THE SAME EXACT THING. SENT A SECOND UNIT INTO BAE TO GET MODIFIED FROM THE -123 TO THE -2123 THAT WHEN INSTALLED ON THE MODIFIED AIRCRAFT PER THE AD HAD A FAILED FAULT WITH ALL THE PITOT HEAT LIGHTS FLICKERING ON AND OFF.
